# SDR SWIA202055924

- Difficulty date: December 26, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ASSY ON STR20R BETWEEN FS280.00 AND FS295.00 HEAVILY CORRODED   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED BRACKET ASSY. AT STGR 20R BETWEEN FS280 AND FS295 REF. CRJ900 SRM 51-42-06-001-001-A01
